Next Article in Journal
Characterizing the Incentive Compatible and Pareto Optimal Efficiency Space for Two Players, k Items, Public Budget and Quasilinear Utilities
Previous Article in Journal
Acknowledgement to Reviewers of Games in 2013
Games 2014, 5(2), 92-96; doi:10.3390/g5020092
Short Note

Sequential Rationality in Continuous No-Limit Poker

Magdalen College, University of Oxford, High Street, Oxford OX1 4AU, UK
Received: 7 January 2014 / Revised: 31 March 2014 / Accepted: 3 April 2014 / Published: 14 April 2014
View Full-Text   |   Download PDF [226 KB, uploaded 14 April 2014]   |   Browse Figure


Newman’s (1959, Operations Research, 7, 557–560) solution for a variant of poker with continuous hand spaces and an unlimited bet size is modified to incorporate sequential rationality.
Keywords: poker; mixed strategies; sequential rationality poker; mixed strategies; sequential rationality
This is an open access article distributed under the Creative Commons Attribution License (CC BY) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Share & Cite This Article

Further Mendeley | CiteULike
Export to BibTeX |
EndNote |
MDPI and ACS Style

Norman, T.W.L. Sequential Rationality in Continuous No-Limit Poker. Games 2014, 5, 92-96.

View more citation formats

Related Articles

Article Metrics

For more information on the journal, click here


[Return to top]
Games EISSN 2073-4336 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert